Alert archive / Texas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 232, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Dec 27, 2018, 1:30 AM CST for Bossier Parish, Caddo Parish, Louisiana; Lafayette County, Miller County, Arkansas; Cass County, Harrison County, Marion County, Texas. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2018, 1:30 AM CST (07:30 UTC)
- Expired
- Dec 27, 2018, 2:30 AM CST
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lafayette County, AR, Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, Cass County, TX, Harrison County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 59 km from the middle of the area, began a volume at 07:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 1:47 AM CST | TSTM WND DMG | Benton, LA | WIDESPREAD TREES DOWN ACROSS THE ENTIRE PARISH, SOUTH OF HAUGHTON, IN PLAIN DEALING, NORTH BENTON, AND MANY OTHER LOCATIONS. |
| Dec 27, 2:18 AM CST | TSTM WND DMG | 4 W Shreveport, LA | TREE DOWN ON HERMOSA DRIVE IN SHREVEPORT REPORTED ON SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 27, 12:02 AM CST | Severe Thunderstorm Watch | SPC | 5 hr |
| Dec 26, 9:34 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 7.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 280 m²/s²
- 0-3 km storm-relative helicity
- 510 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
453 WUUS54 KSHV 270730 SVRSHV ARC073-091-LAC015-017-TXC067-203-315-270830- /O.NEW.KSHV.SV.W.0232.181227T0730Z-181227T0830Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Shreveport LA 130 AM CST Thu Dec 27 2018 The National Weather Service in Shreveport has issued a * Severe Thunderstorm Warning for... Southern Miller County in southwestern Arkansas... Southwestern Lafayette County in southwestern Arkansas... Caddo Parish in northwestern Louisiana... Northwestern Bossier Parish in northwestern Louisiana... Southeastern Cass County in northeastern Texas... Eastern Marion County in northeastern Texas... Northeastern Harrison County in northeastern Texas... * Until 230 AM CST. * At 129 AM CST, severe thunderstorms were located along a line extending from near Fouke to near Marshall, moving southeast at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Shreveport, Marshall, Vivian, Greenwood, Blanchard, Waskom, Benton, Plain Dealing, Oil City, Fouke, Mooringsport, Bradley, Hosston, Rodessa, Belcher, Ida, Gilliam, Smithland, Ravanna and McLeod. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 400 AM CST for northeastern Texas. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3332 9349 3242 9384 3249 9436 3336 9390 TIME...MOT...LOC 0729Z 303DEG 18KT 3321 9390 3254 9427 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ 05
2 follow-up statements
511 WWUS54 KSHV 270756 SVSSHV Severe Weather Statement National Weather Service Shreveport LA 156 AM CST Thu Dec 27 2018 TXC067-315-270805- /O.CAN.KSHV.SV.W.0232.000000T0000Z-181227T0830Z/ Cass TX-Marion TX- 156 AM CST Thu Dec 27 2018 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CASS AND EASTERN MARION COUNTIES IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 400 AM CST for northeastern Texas. A Severe Thunderstorm Watch remains in effect until 500 AM CST for southwestern Arkansas...and northwestern Louisiana. LAT...LON 3246 9415 3328 9377 3324 9352 3242 9384 TIME...MOT...LOC 0755Z 290DEG 27KT 3316 9363 3247 9406 $$ ARC073-091-LAC015-017-TXC203-270830- /O.CON.KSHV.SV.W.0232.000000T0000Z-181227T0830Z/ Miller AR-Lafayette AR-Caddo LA-Bossier LA-Harrison TX- 156 AM CST Thu Dec 27 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST FOR SOUTHEASTERN MILLER AND SOUTHWESTERN LAFAYETTE COUNTIES... NORTHWESTERN CADDO...NORTHWESTERN BOSSIER PARISHES IN NORTHWESTERN LOUISIANA AND EAST CENTRAL HARRISON COUNTIES... At 155 AM CST, severe thunderstorms were located along a line extending from Canfield to Waskom, moving east at 30 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Shreveport, Greenwood, Blanchard, Waskom, Benton, Plain Dealing, Oil City, Mooringsport, Bradley, Hosston, Belcher, Ida, Gilliam, Canfield, Alden Bridge, Gin City, Cross Lake, Cavett, Dixie and Caddo Lake. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Tornado Watch remains in effect until 400 AM CST for northeastern Texas. For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3246 9415 3328 9377 3324 9352 3242 9384 TIME...MOT...LOC 0755Z 290DEG 27KT 3316 9363 3247 9406 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ 05
923 WWUS54 KSHV 270823 SVSSHV Severe Weather Statement National Weather Service Shreveport LA 223 AM CST Thu Dec 27 2018 ARC073-091-LAC015-017-TXC203-270832- /O.EXP.KSHV.SV.W.0232.000000T0000Z-181227T0830Z/ Miller AR-Lafayette AR-Caddo LA-Bossier LA-Harrison TX- 223 AM CST Thu Dec 27 2018 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLER AND SOUTHWESTERN LAFAYETTE COUNTIES...NORTHWESTERN CADDO...NORTHWESTERN BOSSIER PARISHES IN NORTHWESTERN LOUISIANA AND EAST CENTRAL HARRISON COUNTIES WILL EXPIRE AT 230 AM CST... The storms which prompted the warning have moved out of the warned area. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 500 AM CST for southwestern Arkansas...and northwestern Louisiana. LAT...LON 3246 9415 3328 9377 3324 9352 3242 9384 TIME...MOT...LOC 0822Z 303DEG 18KT 3309 9350 3240 9393 $$ 05
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 27, 12:45 AM CST, 45 minutes earlier.
Area forecast discussion, Dec 27, 12:45 AM CST, 45 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1245 AM CST Thu Dec 27 2018
.UPDATE...
Severe Thunderstorm Watch 446 is now in effect until 5 AM CST for
parts of extreme northeast Texas, nearly all of southwest Arkansas
and northwest Louisiana. A strong line of thunderstorms continues
to shift eastward with the potential for damaging winds as the
primary threat. The tornado threat remains low but a few spin-ups
within the line of the convection cannot be ruled out as it begins
to shift into southwest Arkansas and northwest Louisiana through
the remainder of the early morning hours.
/19/
&&
.AVIATION...
For the 27/06 TAF period, widespread MVFR/IFR conditions beginning
this period as strong to severe convection shifts eastward across
the region along and ahead of a cold front. Very strong gradient
winds from the S/SE ahead of the front will average around 20 kts
with gusts as high as 35-40 kts. These winds will veer SW, then
W/NW as the line of convection moves through followed by the cold
front during the remainder of the morning hours through the day
on Thursday. As showers and thunderstorms gradually shift east,
look for improving conditions as cigs/vsbys quickly improve with
VFR conditions expected to return to all sites by late afternoon
on Thursday as the cold front exits the region.
/19/
&&
.PREV DISCUSSION... /issued 1032 PM CST Wed Dec 26 2018/
UPDATE...
Tornado Watch 445 has been issued through 4 AM CST for much of
East Texas, generally along and south of the I-20 corridor. The
threat of damaging winds and large hail will also accompany any
strong to severe thunderstorms developing along and out ahead of a
cold front shifting east across Texas. Warm and moist air surging
north out ahead of this front will continue to make the atmosphere
more conducive for severe storms to develop within a strengthening
line of convection. The potential will continue to exist for some
isolated tornadoes within the line of storms as well as with more
discrete cells out ahead of it. This threat may expand farther to
the east into the early morning hours on Thursday so additional
watches cannot be ruled out for parts of south Arkansas and north
Louisiana although the severe threat will be diminishing later on
through the morning hours closer to daybreak.
/19/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 42 56 38 49 / 0 0 10 30
MLU 46 59 40 50 / 20 10 10 40
DEQ 34 52 31 49 / 0 0 0 10
TXK 38 53 34 48 / 0 0 0 10
ELD 40 56 35 49 / 0 0 0 20
TYR 38 54 36 47 / 0 0 10 40
GGG 39 55 37 49 / 0 0 10 30
LFK 42 59 41 50 / 0 0 10 50
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until noon CST today for ARZ050-051-059>061-
070>073.
LA...Lake Wind Advisory until noon CST today for LAZ001>006-010>014-
017>022.
OK...Lake Wind Advisory until noon CST today for OKZ077.
TX...Lake Wind Advisory until noon CST today for TXZ096-097-108>112-
124>126-136>138-149>153-165>167.
&&
19Hazardous weather outlook, Dec 26, 1:58 PM CST, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 158 PM CST Wed Dec 26 2018 ARZ050-051-059>061-070-071-LAZ001-002-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165-166-271800- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Caddo-Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus- Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee- Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine- 158 PM CST Wed Dec 26 2018 This Hazardous Weather Outlook is for portions of southwest Arkansas, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... ...Lake Wind Advisory remains in effect until Noon on Thursday... Showers and thunderstorms will become numerous overnight across the region and some of these could become severe with damaging wind gusts and isolated tornadoes the probable threats. In addition to the severe weather threat, excessive heavy rainfall will be possible with rainfall amounts of 2 to 4 inches possible with isolated higher amounts until the storm system moves east of the region on Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered to numerous showers and isolated thunderstorms will move back into the forecast for this weekend through at least New Years Eve. At this time, strong to severe thunderstorms do not appear likely, nor does the threat for excessive heavy rainfall, but these threats will continue to be monitored with future forecasts. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will likely be needed later this evening into the overnight hours with the threat of Severe Thunderstorms. ARZ072-073-LAZ003>006-011>014-017>022-TXZ167-271800- Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville- Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle- 158 PM CST Wed Dec 26 2018 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... ...Lake Wind Advisory remains in effect until Noon on Thursday... Scattered to numerous showers and thunderstorms will increase across the region from the south and west later this evening into the overnight hours. While an isolated strong or severe thunderstorm is certainly possible tonight, a more widespread damaging wind threat will likely materialize near or just after sunrise Thursday Morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Damaging wind gusts and isolated tornadoes will likely accompany a line of strong to severe thunderstorms Thursday Morning before the storms exit the region Thursday Afternoon. In addition to the severe weather threat, excessive heavy rainfall will be possible with rainfall amounts of 2 to 4 inches possible with isolated higher amounts until the storm system moves east of the region on Thursday afternoon. Scattered to numerous showers and isolated thunderstorms will move back into the forecast for this weekend through at least New Years Eve. At this time, strong to severe thunderstorms do not appear likely, nor does the threat for excessive heavy rainfall, but these threats will continue to be monitored with future forecasts. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will likely not be needed overnight but could be needed early Thursday for the threat of Severe Thunderstorms. 13
In the hours before
Local storm report, Dec 26, 10:08 PM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1008 PM CST WED DEC 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL WHITEHOUSE 32.23N 95.23W
12/26/2018 M1.00 INCH SMITH TX PUBLIC
QUARTER SIZED HAIL WAS REPORTED AND MEASURED
IN THE CITY OF WHITEHOUSE. REPORTS CAME IN
VIA HAM RADIO, AND PICTURES WERE SHARED VIA
SOCIAL MEDIA.
&&
ABDLocal storm report, Dec 26, 10:14 PM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1014 PM CST WED DEC 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL BULLARD 32.14N 95.32W
12/26/2018 E1.00 INCH SMITH TX COCORAHS
REPORTS OF QUARTER SIZED HAIL IN BULLARD.
&&
ABDLocal storm report, Dec 27, 12:01 AM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1201 AM CST THU DEC 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND GST DAINGERFIELD 33.03N 94.72W
12/26/2018 E50 MPH MORRIS TX AMATEUR RADIO
WIND EST AT 50 MPH, WITH PEA SIZE HAIL AND
HEAVY RAIN REPORTED BY FIRE CHIEF.
&&
25Local storm report, Dec 27, 12:48 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1248 AM CST THU DEC 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1244 AM TSTM WND DMG 1 NW BLOOMBURG 33.15N 94.08W
12/27/2018 CASS TX AMATEUR RADIO
TREES REPORTED DOWN ON HIGHWAY 251 BETWEEN
QUEEN CITY AND BLOOMBERG.
&&
25Local storm report, Dec 27, 1:10 AM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
110 AM CST THU DEC 27 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG 2 E ROCKY MOUND 33.03N 94.99W
12/26/2018 CAMP TX EMERGENCY MNGR
TREES REPORTED ON HWY 11 AND 1519 NORTH AND
ALSO IN PITTSBURG MARTIN LUTHER KING DRIVE
AND GARRETT. POWER OUT REPORTED IN
WHISPERING HILLS AREA ON FM21.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 12:53 AM CST | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 52 min |
| Dec 27, 1:23 AM CST | Tornado Warning | SHV | Bossier, Caddo | 37 min |
| Dec 27, 1:37 AM CST | Tornado Warning | SHV | Bossier, Caddo | 38 min |
| Dec 27, 1:54 AM CST | Tornado Warning | SHV | Bossier, Webster | 25 min |
| Dec 27, 2:07 AM CST | Tornado Warning | SHV | Caddo, De Soto | 27 min |
| Dec 27, 4:52 AM CST | Special Weather Statement | SHV | Sabine | 68 min |
| Dec 27, 5:22 AM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 53 min |
| Dec 27, 6:06 AM CST | Special Weather Statement | SHV | Bienville, Jackson, Lincoln | 39 min |
| Dec 27, 6:14 AM CST | Special Weather Statement | SHV | Natchitoches, Winn | 61 min |
| Dec 27, 6:40 AM CST | Tornado Warning | SHV | Natchitoches, Sabine | 50 min |
| Dec 27, 7:13 AM CST | Special Weather Statement | SHV | Ouachita | 32 min |
| Dec 27, 7:16 AM CST | Special Weather Statement | SHV | Caldwell, Grant, Winn | 59 min |
| Dec 27, 8:22 AM CST | Special Weather Statement | SHV | LaSalle | 38 min |
| Dec 27, 9:24 AM CST | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 18 days |
| Dec 27, 3:05 PM CST | River Flood Warning | SHV | Caddo, De Soto | 14 days |
| Dec 27, 12:24 AM CST | Tornado Warning | SHV | Miller | 31 min |
| Dec 27, 8:28 AM CST | River Flood Warning | SHV | Little River | 47 hr |
| Dec 26, 6:20 PM CST | Special Weather Statement | SHV | Franklin, Wood | 55 min |
| Dec 26, 7:01 PM CST | Special Weather Statement | SHV | Gregg | 29 min |
| Dec 26, 9:54 PM CST | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Rusk, Smith | 23 min |
| Dec 26, 9:56 PM CST | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches, Rusk, Shelby | 49 min |
| Dec 26, 10:15 PM CST | Severe Thunderstorm Warning | SHV | Camp, Cass, Gregg, Marion, Morris, Smith and 3 more | 29 min |
| Dec 26, 11:09 PM CST | Tornado Warning | SHV | Camp, Morris, Titus, Upshur, Wood | 36 min |
| Dec 26, 11:10 PM CST | Tornado Warning | SHV | Bowie, Camp, Cass, Morris, Red River, Titus and 1 more | 35 min |
| Dec 26, 11:43 PM CST | Tornado Warning | SHV | Bowie, Cass, Morris | 47 min |
| Dec 27, 12:10 AM CST | Tornado Warning | SHV | Cass, Gregg, Harrison, Marion, Upshur | 50 min |
| Dec 27, 12:55 AM CST | Tornado Warning | SHV | Harrison, Marion | 25 min |
| Dec 27, 1:43 AM CST | Tornado Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 32 min |
| Dec 27, 5:09 AM CST | Areal Flood Advisory | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 4 hr |
| Dec 27, 5:17 AM CST | Areal Flood Advisory | SHV | Cherokee, Nacogdoches, Rusk | 4 hr |
| Dec 27, 7:10 AM CST | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 5 days |
| Dec 27, 7:11 AM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston | 33 days |
| Dec 27, 7:11 AM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 25 days |
| Dec 27, 7:12 AM CST | River Flood Warning | SHV | Smith, Wood | 24 days |
| Dec 27, 7:12 AM CST | River Flood Warning | SHV | Gregg, Smith, Upshur, Wood | 25 days |
| Dec 27, 7:12 AM CST | River Flood Warning | SHV | Gregg, Rusk | 5 days |
| Dec 27, 7:12 AM CST | River Flood Warning | SHV | Gregg, Harrison, Panola, Rusk | 26 days |
| Dec 27, 7:12 AM CST | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 3 days |
| Dec 27, 8:48 AM CST | River Flood Warning | SHV | Wood | 4 days |
| Dec 27, 8:50 AM CST | River Flood Warning | SHV | Cass, Marion | 15 days |
| Dec 27, 8:50 AM CST | River Flood Warning | SHV | Gregg, Harrison, Marion, Upshur | 26 hr |
| Dec 27, 9:03 AM CST | Areal Flood Advisory | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 4 hr |
| Dec 27, 9:06 AM CST | Areal Flood Advisory | SHV | Cherokee, Nacogdoches, Rusk | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2018Severe Thunderstorm Warnings in Louisiana, 2018Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.